# SDR SIMA2012058015

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 20,183 hours, 17,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MTX INSPECTION FOUND FLIGHT ATTENDANT FLASHLIGHT INOPERABLE BRACKET BROKEN. 3176883 MEL 25-53.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT HOLDER OPERATIONAL WAS CHECK GOOD IAW 33-50-16.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
